# SDR CALA2023072102303

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 83,763 hours, 12,684 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: UNKNOWN
- Part serial: NA
- Condition: Blocked
- Location: Capt Pitot
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JUST AFTER ROTATION BOTH FLIGHT DIRECTORS FAILED EICAS CAUTION I AS DISAGREE AIRSPEED DISAGREE, CAPTAINS AIRSPEED ROLLED BACK, 30-50 KNOTS LOWER THAN F/O IDT INSPECTED PITOT QUICK DISCONNECTS. DUE TO CAPT AIRSPEED LOSS, T/S BY INVESTIGATING CAPT PITOT STATIC PROBE SYSTEM. FOUND SEVERE BLOCKAGE INSIDE THE PROBE. R&R CAPT PITOT STATIC PROBE REF AMM 34-11-01. ALL INSTALLATION TESTS PASS. ADD EMP:U383602 DUE TO HISTORY AND BECAUSE OF AIR RETURN, PERFORMED MANAGER. NO DEFECTS NOTED AT THIS TIME. PARTS USED: PRECAUTIONARY LEAK CHECK AND VERIFICATION OF AIRSPEED READING 40-0609-3-0233,QTY :1  00-0602-3-0013,QTY :1  64-3411-3-0001,QTY REF AMM 34-11-00-730-811. TEST PASSED, AIRSPEED INDICATIONS :1  64-3411-3-0003,QTY :1  00-0609-3-9664,QTY :1 READING CORRECTLY. VERIFIED CLEARANCE OF LOG PAGE WITH IAD SHIFT ADD EMP:U393762
